# SDR 9712309996

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Failed
- Location: Lt Pack
- Stage of operation: DE
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED AT 27,000 FEET DURING DESCENT.  CABIN ALTITUDE ROSE TO 16,000 FEET AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT THE CABIN.  NORMAL CABIN PRESSURE WAS REGAINED TO 8,000 FEET.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BLOWN NOSE AT LEFT PACK TURBINE INLET AND RESTORED PASSENGER OXYGEN SYSTEM, OPERATIONAL CHECK NORMAL.
